# SDR ASOA2013100709166

- Difficulty date: September 17, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,648 hours, 31,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT AT FS 319.00 ON RBL 36 THE SERVICE DOOR CUTOUT FLOORBOARD ATTACHMENT ANGLE IS CORRODED.  RT FLOOR SILL SUPPORT BETWEN FS 310 AND FS 319 CORRODED BEYOND LIMITS.  REPLACEMENT REQUIRED.  INSTALLED NEW FWD RT SUPPORT ANGLE, PN 601R31148-79 AT RBL 36.00, FS 310-319.0 IAW SRM 51-42-06.
